# SDR IXXA05SMN157S

- Difficulty date: July 6, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Xs250.000-240.00
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT WING.  STUB WING UPPER SURFACE STA XS 250.000  XS 240.000 HAS TWO CRACKS OF .5 INCH.  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG. 38, TR NR 57-85, EO SEMAN NR 2005983 DATE 06-18-05. REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1. TRIMMED OUT DAMAGED AREA IAW SRM 57-2-1 FIG. 38. PERFORMED VISUAL INSPECTION, NO CRACK, CORROSION FOUND. FABRICATED REPAIR DOUBLER (ALCLAD 7075 T6 0.071) + FILLER (ALCLAD 7075 T6 0.063) IAW SRM 57-2-1 FIG. 38, SRM 57-3-1 FIG. 3. CLEANED, TREATED AND PRIMED AREA AND REPAIR DOUBLER INTERNAL PART IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 57-2-1 FIG. 38, SRM 51-3-0 PAGE 1, SRM 51-1-20D PAGE 9. TOR
